Corrections to"General Scheme of Region Competition Based on Scale Space"
JULY 2002 (Vol. 24, No. 7) p. 1007
0162-8828/02/$31.00 © 2002 IEEE

Published by the IEEE Computer Society
Corrections to"General Scheme of Region Competition Based on Scale Space"
Ming Tang

Songde Ma, IEEE Senior Member
  Article Contents  
  REFERENCES  
Download Citation
   
Download Content
 
PDFs Require Adobe Acrobat
 
In the article cited above, which appeared in December 2001 (vol. 23, no. 12) issue of this journal, errors occured in two formulas. The first is located in Section 4.1, the third paragraph, righthand column of page 1370 at line 16. The sentence should have read, " $\big. w_0 <w_1;\bigr.$ if $\big. d=1 \bigr.$ , provided $\big. k \cdot V^2 > 1\bigr.$ ." The other is located in Section 5, first paragraph, lefthand column, of page 1373. Equation (9) should have read:


$$\hat p(\mathord{\buildrel{\lower3pt\hbox{$\scriptscriptstyle\rightharpoonup$}}\over x} (p)|p \in_{ } R_j ) = \hat p(\mathord{\buildrel{\lower3pt\hbox{$\scriptscriptstyle\rightharpoonup$}}\over x} \in_{ } c_j ).$$


(9)



    The authors are with the National Laboratory of Pattern Recognition, Institute of Automation, Chinese Academy of Sciences, PO Box 2728, Beijing 100080, P.R. China. E-mail: {tangm, masd}@nlpr.ia.ac.cn.

Manuscript received 13 Sept. 1999; revised 19 Sept. 2000; accepted 22 Apr. 2001.

Recommended for acceptance by J.R. Beveridge.

For information on obtaining reprints of this article, please send e-mail to: tpami@computer.org, and reference IEEECS Log Number 111569.

REFERENCES